# SDR DALA2024101009935

- Difficulty date: October 5, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 81,402 hours, 34,907 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Contaminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 ENTRY DOOR DISCRETE AND EICAS MESSAGE FOR L2 NOT ILLUMINATING WITH DOOR OPEN. CORRECTIVE ACTION: CLEANED EXCESS GREASE OFF OF STRIKER PLATE REF B757 AMM 52-71. OPS CK GOOD. (5588010)
